# SDR IPXA11567252

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380093
- Part serial: 000612
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP PANEL HAS 1 INCH DENT.  REPAIRED IAW EO B757-5750-43098-A.
